17-12-531, M. Röckner, B. Wu, R. Zhu and X. Zhu (PDF) Stochastic Heat Equations with Values in a Manifold via Dirichlet Forms 2017Communicated by Y.G. Kondratiev
17-11-530, V.I. Bogachev, M. Röckner and S.V. Shaposhnikov (PDF) Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures 2017Communicated by Y.G. Kondratiev To appear in: Journal of Functional Analysis
17-09-529, A. Le Cavil, N. Oudjane and F. Russo (PDF) Monte-Carlo Algorithms for Forward Feynman-Kac type representation for semilinear nonconservative Partial Differential Equations 2017Communicated by M. Röckner
17-09-528, X. Huang, M. Röckner and F.-Y. Wang (PDF) Nonlinear Fokker-Planck equations for Probability Measures on Path Space and Path-Distribution Dependent SDEs 2017Communicated by Ph. Blanchard To appear in: Discrete & Continuous Dynamical Systems - A
17-08-527, V. Barbu and M. Röckner (PDF) Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise 2017Communicated by L. Streit Published in: J. Differential Equations 265 (2018), no. 10, 4993–5030.
17-08-526, G. Da Prato, F. Flandoli and M. Röckner (PDF) Absolutely continuous solutions for continuity equations in Hilbert spaces 2017Communicated by L. Streit
17-08-525, W. Liu, M. Röckner and J. L. da Silva (PDF) Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives 2017Communicated by L. Streit Published in: SIAM J. Math. Anal. 50 (2018), no. 3, 2588–2607
17-08-524, F.-Y. Wang (PDF) Distribution-Dependent SDEs for Landau Type Equations 2017Communicated by M. Röckner Published in: Stochastic Process. Appl. 128 (2018), no. 2, 595-621
17-08-523, A. Barrasso and F. Russo (PDF) A note on time-dependent additive functionals 2017Communicated by M. Röckner
17-08-522, G. Fabbri and F. Russo (PDF) HJB equations in infinite dimension and optimal control of stochastic evolution equations via generalized Fukushima decomposition 2017Communicated by M. Röckner
17-07-521, M. Röckner, B. Wu, R. Zhu and X. Zhu (PDF) Stochastic Heat Equations with Values in a Riemannian Manifold 2017Communicated by Ph. Blanchard Published in: Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 29 (2018), no. 1, 205–213.
17-01-520, O. A. Manita, M. S. Romanov and S. V. Shaposhnikov (PDF) Estimates of distances between solutions of Fokker--Planck--Kolmogorov equations with partially degenerate diffusion matrices 2017Communicated by M. Röckner